# SDR CALA2024051601486

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 63,088 hours, 27,571 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: 12070503
- Condition: Unknown
- Location: Refuel Coupling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP REPORTED MISSING MISSING FUEL CAP, REQ CDL 28A FUEL CAP PLACED ON CDL 28A.  COMPLIED WITH MEL 28A. REQUESTING MEL VERIFIED COUPLING SEAL INTEGRITY. NO LEAKING.
